# SDR UALA2012050402635

- Difficulty date: May 3, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 35,301 hours, 15,302 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Rod End
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION ON CLIMB-OUT AT FL300. 78MLT VIBRATION IN COCKPIT LT-MOD VIBRATION IN AFT GALLEY.  CREW REPORTED VIBRATION IN AFT CABIN RATED AT MODERATE.  BLUE AND YELLOW ROD ENDS REPLACED.  S
